Advertisement

Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Desogestrel/ethinylestradiol

Myocardial infarction following improper oral contraceptive use: case report

    • 19 Accesses

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Krasznai Z, Toth P.Myocardial infarction in an young patient associated with oral contraceptive, smoking and elevated cholesterol level. Archives of Gynecology and Obstetrics 285: 1769-70, No. 6, Jun 2012 - Hungary

    Download references

    Additional information

    COMMENT

    Editorial Comment: Details of this case report have previously been published [see Reactions 1384 p26; 803065646].

    Key words

    Ethinylestradiol; adverse reactions; drug-induced; Desogestrel; Medication-errors; Myocardial-infarction

    An event is serious (FDA MedWatch definition) when the patient outcome is: death; life-threatening; hospitalisation; disability; congenital anomaly; requires intervention to prevent permanent impairment or damage

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Desogestrel/ethinylestradiol. React. Wkly. 1427, 17 (2012). https://doi.org/10.2165/00128415-201214270-00055

    Download citation

    Keywords

    • Cholesterol
    • Coronary Artery
    • Myocardial Infarction
    • Young Patient
    • Clopidogrel